# SDR HALA2020091400096

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 28,589 hours, 4,450 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Warning Message
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 399 FAP MSG CHK DOOR PRESS AT DR4R.  SERVICED 4R DOOR DAMPER,R AMM 52-10.  NO LEAK, 7258226.
